Manic-like Reaction Induced by Lorazepam Withdrawal*

@article{Lapierre1987ManiclikeRI,
  title={Manic-like Reaction Induced by Lorazepam Withdrawal*},
  author={Y. Lapierre and A. Labelle},
  journal={The Canadian Journal of Psychiatry},
  year={1987},
  volume={32},
  pages={697 - 698}
}
The benzodiazepine withdrawal symptoms are presented here. The psychotic reactions to benzodiazepine withdrawal are seldom described in the literature. We report a case of acute manic-like reaction induced by sudden lorazepam withdrawal. The sudden release of catecholamines following abrupt cessation of short half-life benzodiazepine is suggested as underlying mechanism for such reaction. 
5 Citations
Mania-Like Reaction Induced by Benzodiazepine Withdrawal in a Patient with Mental Retardation*
  • 5
Mania precipitated by benzodiazepine withdrawal
  • 9
Drug- Induced Behavioural Disinhibition
  • 66
Sexual Disinhibition during Treatment with a Benzodiazepine: A Case Report
  • 12

References

SHOWING 1-7 OF 7 REFERENCES